Vol.5, No.3, August 2016.                                                                                                               ISSN: 2217-8309

                                                                                                                                                       eISSN: 2217-8333


TEM Journal



Association for Information Communication Technology Education and Science

Modified Variational Iteration Method for Sine-Gordon Equation


Umer Saeed


© 2016 Umer Saeed, published by UIKTEN. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. (CC BY-NC-ND 4.0)


Citation Information: TEM Journal. Volume 5, Issue 3, Pages 305-312, ISSN 2217-8309, DOI: 10.18421/TEM53-09, August 2016.




In this paper, we introduce a modified variational iteration method for solving nonlinear differential equations. The main advantage of this modification is that it gives stable and relatively accurate results while increasing the domain of unknown function in differential equation, where variational iteration method becomes unstable. The proposed method is based on Chebyshev polynomial approximations in the correction functional of variational iteration method. To show the advantages of the proposed method, we use the sine-Gordon equation as a test problem.


Keywords – Variational iteration method, Chebyshev polynomial, Sine-Gordon equation.



Full text PDF >  



Copyright © 2012-2016 UIKTEN, All Rights reserved
Copyright licence: All articles are licenced via Creative Commons CC BY-NC-ND 4.0 licence